# SDR USAA2013061800008

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 29,621 hours, 22,716 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI233CE0001
- Part serial: 896
- Condition: Inoperative
- Location: Cockpit
- Part time: 34,782 hours, 19,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE HORIZONTAL MECHANICAL ADJUSTMENT ON F/O SEAT IN INOP.  MX REPLACED F/O'S SEAT IAW AMM 25-11-51-000-001-A.  CHECKS NORMAL.
